Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Josefine

1 1/2 week on Regimen

Recommended Posts

Hi,

I am on the Regimen for 1 1/2 weeks now and since yesterday my skin is really red and tight. I cant open my mouth properly anymore, so cant really eat etc...

Has anybody experiences with this ? Whats the best thing to do ?

I hope this will go by eventually...its just really frustrating !!

Any help ?

Thanks smile.gif

J

Share this post


Link to post
Share on other sites

Sounds like you need to lower the dosage a little. I have very sensitive skin and mine was hurting on the second day I started.Felt almost like a double sunburn on my face. I have read many posts about being very dry and most say lower the dosage until you build a tolerance. I skipped just 1 day and my skin isn't so red and tight. But, It is very clear and looks good.

Share this post


Link to post
Share on other sites

I was the same, had to stop wait a couple of days, my skin then flaked off but the moisture came back - think my cheeks and lower lip area are used to it now but upper lip is sore and drying. Use a minimum and *slowly* build up

Share this post


Link to post
Share on other sites

I asked this before with no luck. I will be starting the Regimen in a couple days (yay). But about a month ago, I was using Oxy10 face wash and smearing Oxy10 Vanishing cream all over my face. You can't imagine what my face felt like at first. LOL. I had to moisturize at least 5-10 times a day and I was still in a lot of pain. I developed a somewhat tolerance of it, and that was about a month ago. I stopped it, and was wondering if I could use maybe half a finger to start with? Or should I just stick to the suggested amount?

Share this post


Link to post
Share on other sites

Thanks a million. I already skipped 2 days and its not getting better. Will wait, maybe I am also using the wrong moisturizer ??

J

Share this post


Link to post
Share on other sites
Thanks a million. I already skipped 2 days and its not getting better. Will wait, maybe I am also using the wrong moisturizer ??

J

Try the Cetaphil moisturizer. Might make your face a tad shiney (for 15-20 min after application) but will keep your skin moisturized for a LONG time. I found it to be a life saver in the early stages of the BP "break-in" period.

Here's a link:

http://www.acne.org/rate_item.php?item_id=11

Also...make sure you are using one of the recommended BP gels. e.g. 2.5% BP. The brand matters I'm afraid, I found "Neutrogena On-the-Spot Acne Treatment" worked well, and Dan's BP Gel worked the best (by far!). 10% BP will kill your skin on this regimen so don't even try it. The Neutrogena stuff is expensive, so I'd go order a couple tubes of Dan's BP and while you are waiting for the shipment buy a couple tubes of the Neutrogena to tide you over.

Share this post


Link to post
Share on other sites

I have really sensitive skin and the regimen really irritated my skin at first, after about a month, you'll get used to it, but for now, try dropping the BP use to only once a day, and put on TONS of moisturizer morning and night. For a while I was doing it in the morning, the afternoon and night, so i was one seriously moist person lol.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×